Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Iron

Bilirubin Problem

Recommended Posts

My dermatologist told me I have to get stay off a month of accutane because my bilirubin has continued to rise. I'm not sure if there is any correlation but I know bilirubin produces a yellow bile and that maybe why I sometimes get these dry yellow crusts on my face. I've been on tane for 2 months and have to wait a month before I go back on. She said it means my liver is acting sluggish in ridding myself of bilirubin and I remember the same week or 2 I got a blood test I wasn't drinking enough water because I had lost my water bottle I usually keep around. Could this be a reason why my bilirubin could of been higher then normal? I had no other problems but that and a slightly high iron.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×